On the orbital stability of fractional Schrödinger equations

Yonggeun Cho, Hichem Hajaiej, Gyeongha Hwang, Tohru Ozawa

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

We show the existence of ground state and orbital stability of standing waves of fractional Schr̈odinger equations with power type nonlinearity. For this purpose we establish the uniqueness of weak solutions.

Original languageEnglish
Pages (from-to)1267-1282
Number of pages16
JournalCommunications on Pure and Applied Analysis
Volume13
Issue number3
DOIs
Publication statusPublished - 2014 May 1

Keywords

  • Finite time blowup
  • Fractional Schrödinger equation
  • Hartree type nonlinearity
  • Strichartz estimates

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the orbital stability of fractional Schrödinger equations'. Together they form a unique fingerprint.

  • Cite this